H-infinity and Exponential Stability of Nonlinear Nonautonomous Systems with Time-Varying Delay

Publisher:
Springer
Publication Type:
Journal article
Citation:
Phat V and Ha Quang 2009, 'H-infinity and Exponential Stability of Nonlinear Nonautonomous Systems with Time-Varying Delay', Springer, vol. 142, no. 3, pp. 603-618.
Issue Date:
2009
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008003930OK.pdf350.67 kB
Adobe PDF
This paper addresses the design of H-infinity state feedback controllers for a class of nonlinear time-varying delay systems. The interesting features here are that the system in consideration is nonautonomous with fast-varying delays, the delay is also involved in the observation output, and the controllers to be designed satisfy some exponential stability constraints on the closed-loop poles. By using the proposed Lyapunov functional approach, neither a controllability assumption nor a bound restriction on nonlinear perturbations is required to obtain new sufficient conditions for the H-infinity control. The conditions are derived in terms of a solution to the standard Riccati differential equations, which allows for simultaneous computation of the two bounds that characterize the stability rate of the solution.
Please use this identifier to cite or link to this item: